قالب وردپرس درنا توس
Home / Health / Recall of certain nasal sprays due to risks including epilepsy and death

Recall of certain nasal sprays due to risks including epilepsy and death



People recall the three forms of nasal sprays because they may contain too much artificial hormones and are used to treat diseases including diabetes and frequent urination.

According to a notice issued by the US Food and Drug Administration on Wednesday, Ferring Pharmaceuticals recalled the sprays “because of over-effect or higher desmopressin content”.

It said that the risks associated with the large amount of commercial hormone desmopressin involve abnormally low levels of sodium in the blood, which can lead to seizures, coma and death.

ddavp.jpg
Recall product label

U.S. Food and Drug Administration


A malfunction was found during routine testing and a non-fatal “adverse event” occurred The agency said that this may be related to issues reported by the United States.

The recall involves DDAVP nasal spray 10 mcg/0.1mL, desmopressin acetate nasal spray 10 mcg/0.1mL and irritating nasal spray 1.5 mg/mL.

desmopressin.jpg
Recall product label

U.S. Food and Drug Administration


The recall notice states that DDAVP and desmopressin acetate nasal spray can be used as an alternative antidiuretic therapy for the treatment of central craniocerebral diabetes insipidus and temporary polyuria (excessive urination) in the pituitary region after head injury or surgery. Much) and worry (excessive drinking due to thirst).

Stimulating nasal sprays are used to treat certain patients with hemophilia A or those with mild to moderate classic von Willebrand disease (a clotting disorder).

stimate.jpg
Recall product label

U.S. Food and Drug Administration


The batch number and expiry date of the recalled spray can be found here.


Source link